zbMATH — the first resource for mathematics

Finite element convergence for singular data. (English) Zbl 0255.65037

65N12 Stability and convergence of numerical methods for boundary value problems involving PDEs
Full Text: DOI EuDML
[1] Babuska, I.: Error bounds for the finite element method. Numer. Math.16, 322-333 (1971) · Zbl 0214.42001 · doi:10.1007/BF02165003
[2] Babuska, I., Aziz, A. K.: Survey lectures on the mathematical foundations of the finite element method. Section 6.3.6, Proc. of the Conf. on the Mathematical Foundations of the Finite Element Method. New York: Academic Press 1973
[3] Fried, Isaac, Yang, Shok Keng: Best finite element distribution around a singularity. AIAA Journal10, 1244-1246 (1972) · Zbl 0274.73038 · doi:10.2514/3.50360
[4] Lions, J. L., Magenes, E.: Problemes aux limites non homogenes et applications, vol. 1. Paris: Dunod 1968 · Zbl 0165.10801
[5] Strang, G., Fix, G.: A fourier analysis of the finite element method. Proc. of the CIME summer school (1971), to appear · Zbl 0272.65099
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.